# SDR TRAX200701795

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 17R, BOTH SIDE OF FR 37.   CORROSION ON STRG 17 RT ARROUND FR 37 REMOVED AS PER SRM 51-21-42STRINGER 17R ARROUND FR 37 REPAIRED IAW SRM 53-00-00 FIG 428  MATERIAL THICKNESS: 0.063  MATERIAL REMOVED: 0.013  OUT OF LIMITS AS PER SRM: 53-61-00 FIG 301.
